# SDR CALA2014082892043

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 94,989 hours, 14,969 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL BETWEEN DOOR 1L & 1R INOPERATIVE.  CLEANED & REMOVED MOISTURE FROM POWER STRIP CRIMPS & EEL CONTACTS.
